# SDR USAA2012101200015

- Difficulty date: October 11, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 58,139 hours, 39,815 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Link
- Part number: 69726985
- Part serial: 3174
- Condition: Worn
- Location: Nlg
- Part time: 33,572 hours, 22,011 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON VISIT - THE NOSE GEAR STEERING COLLAR IS WORN ALONG WITH THE TORQUE LINKS & APEX BOLT.  REPLACED NOSE LANDING GEAR UPPER TORSION LINK PIN IAW B737 AMM 32-51-61.
